# SDR IPXA2015070190732

- Difficulty date: June 18, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53613102200
- Condition: Corroded
- Location: Frame 15-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FR 15A-FR 17, Y1179 REINFORCING PLATE CORRODED OUT OF LIMITS.  R & R IAW DWG A53613102, REV A & SRM 51-40-21.
